Introduction to SIAM Journal on Mathematics of Data Science (SIMODS)

Publication
SIAM Journal on Mathematics of Data Science
Date
Links
Citation
T. G. Kolda. Introduction to SIAM Journal on Mathematics of Data Science (SIMODS). SIAM Journal on Mathematics of Data Science, Vol. 1, No. 1, pp. 1-7, 2019. https://doi.org/10.1137/19n974701

BibTeX

@article{Ko19,  
author = {Tamara G. Kolda}, 
title = {Introduction to {SIAM Journal on Mathematics of Data Science} ({SIMODS})}, 
journal = {SIAM Journal on Mathematics of Data Science}, 
volume = {1}, 
number = {1}, 
pages = {1--7}, 
month = {jan}, 
year = {2019},
doi = {10.1137/19n974701},
}